• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Herbal Remedies

fitz

Lovin it !!! :)
#1
Hi
Does anyone know of any mood enhancing herbal remedies - preferable in tablet form - I am feeling so low at the moment - well have done for a while now and feel like I need a pick me up which is not addictive or prescribed. I bought some aromatherapy stress patches of the internet which do seem to work - just place one on the front of the shoulder for 24hours, looks like a large plaster - flesh coloured and infused with essential oils - but they were £12 for a tin of 10 so not very economical to be able to wear regularly. Any recommendations will be gratefully received.
Hope you all having a good day
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

rubyberrie

Working My Way to Thin!
#2
Bach Flower Remedies

Hi Fitz

Have you ever heard of Bach Remedies? these are really good, my Daughter has recently been using a mixture made up for her in drop form, as she has been going through quite a difficult time and the results have been amazing, she is feeling much more positive and I can see her 'old self' coming through again.

You can easily buy these remedies from Chemists and Health Food shops, but if you click on the following link and select the problems you are experiencing, the site will work out for you the remedies that will be good for you, it may help, worth a try!

Remedy Chooser link ....
http://www.bachshop.co.uk/catalog/index.php/cPath/32?osCsid=6a007a6c4ed6053173342242eec9ebd5
 
#4
Hi Fitz I use st johns wort and have done for quite a while now. I've heard it described as "herbal prozac" and it certainly works for me. It does take a few weeks to kick in and I'm not sure if you're supposed to have it while on CD but I have and it hasnt affected my losses. Its the one thing I cant do without. I started to use it we I was really stressed out and teary a few years back(not enough to say depressed or need to go to the doc's but just a bit fed up)and it did the trick. I think you have to check out ay other medication that your on as I think it can affect it but it tells you on the box.

Nikki
 


Similar threads